# SDR IPXA11567916

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Engine: Pwa PW2040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Flex Line
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR LIGHT AND EICAS MSGS ON FINAL.  R & R MLG DOWNLOCK ACTUATOR FLEX LINES. PERFORMED CK W/REF TO AMM 32-32-02-4.  OPS CK NORMAL.
